# SDR MTNA20171003002H

- Difficulty date: October 2, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Aircraft time: 34,445 hours, 33,013 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CRACKED AND CORRODED AT FRAME 16 LT SIDE.
